Solving a quartic discriminant form equation

Smart, N.P (1993) Solving a quartic discriminant form equation. Publicationes Mathematicae-Debrecen, 43 (1-2). pp. 29-39. ISSN 0033-3883. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

All algebraic integers of discriminant and norm a power of 2 and 3 only in the quartic field x4 + 12x2 + 18 are calculated. This involves solving a discriminant form equation of Mahler type.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 21 Jul 2009 19:35
Last Modified: 21 Jul 2009 19:35
Resource URI: http://kar.kent.ac.uk/id/eprint/20686 (The current URI for this page, for reference purposes)
  • Depositors only (login required):